# SDR IPXA10558894

- Difficulty date: March 18, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N410UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23732
- Aircraft time: 25,641 hours, 17,416 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, FUSELAGE MID, SEAT TRACK UPPER INBD FLANGE HAS CORROSION AT LBL 46, STA 1200 TO 1190.  REMOVED CORROSION ON SEAT TRACK, FOUND TO BE OUT OF LIMITS.  REPLACED SEAT TRACK IAW SRM 53-00-52-1A1 DETAIL VIII, SRM 53-00-52-2R 5, SRM 51-40-02-0G, SRM 51-40-02.
